An optimal nonlinear extension of linear filters based on distributed arithmetic

D. Akopian, J. Astola

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Translated title of the contributionAn optimal nonlinear extension of linear filters based on distributed arithmetic
    Original languageEnglish
    Pages (from-to)616-623
    JournalIEEE Transactions on Image Processing
    Volume14
    Issue number5
    Publication statusPublished - 2005
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this